# SDR FDEA201705231471

- Difficulty date: May 23, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 64,451 hours, 26,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Test Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR REMOTE SLIDE PRESSURE PRESS TO TEST LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 25-61-03-2.   PERFORMED OPERATIONAL TEST OF L1 ESCAPE SLIDE REMOTE PRESS TO TEST SWITCH IAW AMM 25-10-03-5. SWITCH OPS CHECKED GOOD, OK FOR SERVICE.
